MAUDE Adverse Event Report: SIEMENS HEALTHINEERS AG CIOS ALPHA VA3X; INTERVENTIONAL FLUOROSCOPIC X-RAY SYSTEM

SIEMENS HEALTHINEERS AG CIOS ALPHA VA3X; INTERVENTIONAL FLUOROSCOPIC X-RAY SYSTEM
Model Number 11105200
Medical Device Problem Code Insufficient Device Problem Information (3190)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 12/24/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Siemens is conducting a thorough investigation of the reported event.A supplemental report will be submitted if additional information becomes available.
 
Event or Problem Description
Siemens became aware of a malfunction that occurred while operating the cios alpha va3x system.During an emergency patient procedure, the image intensifier malfunctioned, which led to a long term delay.We have no indications of any adverse effects on the health status of the involved patient.
 
Additional Manufacturer Narrative
The investigation of the reported issue was completed by our experts with the following result.The detailed logfile investigation showed that the message "rx terminated too early due to an internal error.Re-trigger if necessary." was displayed to the user several times due to a communication error between the trolley and the c-arm.The user then restarted the system.However, due to the pending communication error, the restart took 2-3 times longer (about 10 minutes) than usual.After the system was finally restarted, there were no more communication errors.The onsite service intervention showed loose contact in the x10 plug, which is part of the cable that connects the trolley and the c-arm.The cable was replaced as part of a service activity.The detailed investigation of the replaced cable confirms a defective x10 plug.The cable also shows signs of heavy wear, most likely due to improper handling.The occurrence rate of the aforementioned error pattern was checked.A possible error accumulation or even a systematic error, which leads to a corrective action of the installed base, could not be determined by the investigation.

Brand Name
CIOS ALPHA VA3X
Common Device Name
INTERVENTIONAL FLUOROSCOPIC X-RAY SYSTEM
Manufacturer (Section D)
SIEMENS HEALTHINEERS AG
siemensstrasse 1 -or-
rittigfeld 1
forchheim 91301
GM  91301
Manufacturer (Section G)
SIEMENS HEALTHINEERS AG
siemensstrasse 1 -or-
rittigfeld 1
forchheim 91301
GM   91301
Manufacturer Contact
anastasia sokolova
40 liberty blvd.
malvern, PA 19355
4843234197
MDR Report Key23943480
Report Number3004977335-2026-00002
Device Sequence Number7869013
Product Code OWB
UDI-Device Identifier04056869153490
UDI-Public(01)04056869153490
Combination Product (Y/N)N
Initial Reporter CountryFR
PMA/510(K) Number
K251520
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Other,Foreign,Health Professional
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 02/10/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Model Number11105200
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/26/2025
Supplement Date Received by Manufacturer02/10/2026
Initial Report FDA Received Date01/02/2026
Supplement Report FDA Received Date02/10/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device A
Patient Sequence Number1
Patient Age68 YR
Patient SexUnknown